RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 2, Pages 245–250 (Mi tmf2892)  

This article is cited in 2 scientific papers (total in 2 papers)

Influence of the Pauli principle on the properties of two-phonon states

R. V. Jolos, Kh. L. Molina, V. G. Solov'ev


Abstract: It is shown that in the framework of the quasiparticle-phonon model of the nucleus the commutation relations between quasiparticles forming the phonons can be correctly taken into account. The case of even-even deformed nuclei is investigated. Exact and approximate secular equations are obtained. It is shown that the corrections associated with allowance for the Pauli principle are large for the two-phonon components of the wave functions formed from identical phonons.

Full text: PDF file (705 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:2, 722–726

Bibliographic databases:

Received: 02.03.1979

Citation: R. V. Jolos, Kh. L. Molina, V. G. Solov'ev, “Influence of the Pauli principle on the properties of two-phonon states”, TMF, 40:2 (1979), 245–250; Theoret. and Math. Phys., 40:2 (1979), 722–726

Citation in format AMSBIB
\Bibitem{JolMolSol79}
\by R.~V.~Jolos, Kh.~L.~Molina, V.~G.~Solov'ev
\paper Influence of the Pauli principle on the properties of two-phonon states
\jour TMF
\yr 1979
\vol 40
\issue 2
\pages 245--250
\mathnet{http://mi.mathnet.ru/tmf2892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549618}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 2
\pages 722--726
\crossref{https://doi.org/10.1007/BF01018721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG19600006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2892
  • http://mi.mathnet.ru/eng/tmf/v40/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Solov'ev, “Phonon operators in deformed nuclei”, Theoret. and Math. Phys., 53:3 (1982), 1203–1207  mathnet  crossref  mathscinet  isi
    2. R. V. Jolos, S. P. Ivanova, R. Pedrossa, V. G. Solov'ev, “Study of the shift of two-phonon poles in deformed nuclei by the method of boson expansions”, Theoret. and Math. Phys., 70:1 (1987), 108–112  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:126
    Full text:47
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019